# SDR AWXA200601742

- Difficulty date: October 10, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,927 hours, 24,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - 4-DAY CHECK - FUSELAGE SKIN HAS POPPED RIVET AND BULGING SKIN, BS 1378 - 1380, S28R.
